Please use this identifier to cite or link to this item:
Title: Congruences between cusp forms and the geometry of Jacobians of modular curves
Authors: Ling, San
Keywords: DRNTU::Science::Mathematics::Geometry
Issue Date: 1993
Source: Ling, S. (1993). Congruences between cusp forms and the geometry of Jacobians of modular curves. Mathematische Annalen, 295(1), 111-133.
Series/Report no.: Mathematische Annalen
Abstract: Abstract not available in fulltext.
ISSN: 0025-5831
Rights: © 1993 Springer-Verlag. This is the author created version of a work that has been peer reviewed and accepted for publication by Mathematische Annalen, Springer. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [DOI: ].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
2. Congruences between cusp forms and the geometry.pdf1.07 MBAdobe PDFThumbnail

Google ScholarTM



Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.